Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Bounds for pairs of consecutive seventh and higher power residues


Authors: John Brillhart, D. H. Lehmer and Emma Lehmer
Journal: Math. Comp. 18 (1964), 397-407
MSC: Primary 10.06; Secondary 10.03
DOI: https://doi.org/10.1090/S0025-5718-1964-0164923-X
MathSciNet review: 0164923
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.06, 10.03

Retrieve articles in all journals with MSC: 10.06, 10.03


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1964-0164923-X
Article copyright: © Copyright 1964 American Mathematical Society